The Michigan Mathematical Journal

The equation $a^M=b^Nc^P$ in a free group.

R. C. Lyndon and M. P. Schützenberger

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 9, Issue 4 (1962), 289-298.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998766

Digital Object Identifier
doi:10.1307/mmj/1028998766

Mathematical Reviews number (MathSciNet)
MR0162838

Zentralblatt MATH identifier
0106.02204

Subjects
Primary: 20.10

Citation

Lyndon, R. C.; Schützenberger, M. P. The equation $a^M=b^Nc^P$ in a free group. Michigan Math. J. 9 (1962), no. 4, 289--298. doi:10.1307/mmj/1028998766. https://projecteuclid.org/euclid.mmj/1028998766


Export citation

See also

  • See author's earlier article: R. C. Lyndon. The equation $a^2b^2=c^2$ in free groups. Michigan Math J. 6 (1959), no. 1, 89-95.